If you need an accessible version of this item please contact JSTOR User Support

Mathematical Tables--Errata

Mathematical Tables and Other Aids to Computation
Vol. 7, No. 44 (Oct., 1953), pp. 246-247
Stable URL: http://www.jstor.org/stable/2002836
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247